# SDR MASA2016060512739

- Difficulty date: June 5, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 3,704 hours, 2,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT INOPERATIVE.
